Spotlight
Students
Faculty Advisers
Activity Chart
Time-Table
Faculty Profiles
Placement Records
About Us
ISB
SCRS
Other Courses
Contact us
Chaman Kumar
Chaman Kumar Assistant Professor c.kumarfma[at]iitr.ac.in
Areas of Interest
  • Probability and Stochastic Analysis: , Numerics of SDEs, Levy Process, Financial Mathematics, Stochastic Gradient Methods
Professional Background
FromToDesignationOrganisation
Jun 2016Nov 2016Whittaker Research Fellow in Stochastic AnalysisUniversity of Edinburgh, United Kingdom
Nov 2015May 2016Visiting Scientist Indian Statistical Institute Delhi
Educational Details
DegreeSubjectUniversityYear
PhDProbability and Stochastic AnalysisUniversity of Edinburgh, United Kingdom2015
MScFinancial MathematicsUniversity of Edinburgh, United Kingdom2011
National International Collaboration
TopicOrganisationLevel
Sotirios SabanisUniversity of Edinburgh, United KingdomRP
Miklos RasonyiMTA Alfréd Rényi Institute of Mathematics, HungaryRP
Dareiotis KonstantinosUppsala University, SwedenRP
Huy N. ChauMTA Alfréd Rényi Institute of Mathematics, HungaryRP
Refereed Journal Papers

[1] C. Kumar and S. Sabanis (2017). On tamed Milstein scheme of SDEs driven by Levy noise, Discrete and Continuous Dynamical Systems-Series B, 22(2), 421-463.

[2] K. Dareiotis, C. Kumar and S. Sabanis (2016). On tamed Euler approximations of SDEs driven by Levy noise with application to delay equations, SIAM Journal on Numerical Analysis, 54(3), 1840-1872.

[3] C. Kumar and S. Sabanis (2014). Strong convergence of Euler approximations of stochastic differential equations with delay under local Lipschitz condition, Stochastic Analysis and Applications, 32(2), 207-228.          

[4] C. Kumar and S. Sabanis (2017). On Explicit Approximations for Lévy Driven SDEs with Super-linear Diffusion Coefficients, Electronic Journal of Probability, 22, 1-19. 

[5] C. Kumar and S. Sabanis (2016). On Milstein approximations with varying coefficients: the case of super-linear diffusion coefficients, Submitted

[6]  Huy N. Chau, C. Kumar, M. Rasonyi and S. Sabanis (2017).  On fixed gain recursive estimators with discontinuity in the parameters, Submitted. 

[7] C. Kumar (2017). Milstein-type Schemes of SDE driven by Levy Noise with Super-linear Diffusion Coefficients, Submitted